Translator Disclaimer
November 2020 Properties of Higher-Order Prime Number Sequences
Michael P. May
Missouri J. Math. Sci. 32(2): 158-170 (November 2020). DOI: 10.35834/2020/3202158

Abstract

In this paper, we analyze properties of prime number sequences produced by the alternating sum of higher-order subsequences of the primes. We also introduce a new sieve which will generate these prime number sequences via the systematic selection and elimination of prime number indices on the real number line.

Citation

Download Citation

Michael P. May. "Properties of Higher-Order Prime Number Sequences." Missouri J. Math. Sci. 32 (2) 158 - 170, November 2020. https://doi.org/10.35834/2020/3202158

Information

Published: November 2020
First available in Project Euclid: 6 November 2020

MathSciNet: MR4171136
Digital Object Identifier: 10.35834/2020/3202158

Subjects:
Primary: 11A41
Secondary: 11B99

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • November 2020
Back to Top